Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Feb 5, 2008, 2:09 PM CST for 46 counties in Texas. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2008, 2:09 PM CST (20:09 UTC)
- Expired
- Feb 5, 2008, 7:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 711 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 052009 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 209 PM CST TUE FEB 5 2008 ...WIND ADVISORY ISSUED FOR NORTH TEXAS THROUGH 7 PM... .WIND ADVISORY HAS BEEN ISSUED FOR NORTH TEXAS THROUGH 7 PM FOR STRONG WEST WINDS BEHIND A COLD FRONT. WINDS HAVE BEEN IN THE 30 MPH RANGE WITH HIGHER GUSTS. STRONG WINDS WILL LIKELY LAST FOR ABOUT TWO HOURS EACH LOCATION AS THE FRONT MOVES THROUGH...AND THEN MODERATE. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060100- /O.NEW.KFWD.WI.Y.0007.080205T2009Z-080206T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 209 PM CST TUE FEB 5 2008 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. WIND ADVISORY HAS BEEN ISSUED FOR NORTH TEXAS THROUGH 7 PM FOR STRONG WEST WINDS BEHIND A COLD FRONT. WINDS HAVE BEEN IN THE 30 MPH RANGE WITH HIGHER GUSTS. STRONG WINDS WILL LIKELY LAST FOR ABOUT TWO HOURS EACH LOCATION AS THE FRONT MOVES THROUGH...AND THEN MODERATE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
1 follow-up statement
000 WWUS74 KFWD 060047 AAA NPWFWD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 647 PM CST TUE FEB 5 2008 ...THE WIND ADVISORY WILL EXPIRE AT 7 PM CST... .THE GUSTY WEST AND NORTHWEST WINDS THAT WE SAW DURING THE AFTERNOON HAVE STARTED TO DECREASE THIS EVENING. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060200- /O.EXP.KFWD.WI.Y.0007.000000T0000Z-080206T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 647 PM CST TUE FEB 5 2008 ...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING. THE GUSTY WEST AND NORTHWEST WINDS THAT WE SAW DURING THE AFTERNOON HAVE STARTED TO DECREASE THIS EVENING. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 5, 2:05 PM CST, 4 minutes earlier.
Area forecast discussion, Feb 5, 2:05 PM CST, 4 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE FORT WORTH TX 205 PM CST TUE FEB 5 2008 ADDED WIND ADVISORY ZONES AT BOTTOM .UPDATE... WILL ISSUE WIND ADVISORY FOR NORTH TEXAS THROUGH 7 PM. AS FRONT MOVES THROUGH WINDS ARE PICKING UP QUITE STRONGLY. WINDS SHOULD LAST A COUPLE OF HOURS BEHIND THE FRONT BEFORE MODERATING. 84 && .PREV UPDATE... 1206 NEW PACKAGE COMING OUT TO GET TORNADO WATCH 34 IN THE PRODUCTS. WATCH IS FOR AREAS ALONG AND NORTHEAST OF A LINE FROM BONHAM...GREENVILLE...CANTON. HAVE DROPPED POPS FOR METROPLEX WESTWARD. WEST WIND AND DROPPING TEMPERATURES HAVE NOW MADE IT AS FAR EAST AS THE OFFICE IN FORT WORTH. EXPECT WINDS TO STAY JUST BELOW ADVISORY CRITERIA THIS AFTERNOON...WITH WINDS 15 TO 20 WITH OCCASIONAL GUSTS TO 30 MPH. 84 && .PREV UPDATE... 1144 AM COLD FRONT HAS CAUGHT UP TO DRY-LINE NOW PER IMMEDIATE VEER TO W/NW WINDS AND TEMP CONTRASTS. THIS FRONT PER SATELLITE IS AN INITIAL PACIFIC AIRMASS...WITH MORE POLAR/COLDER AIRMASS AND STRONGER NW WINDS ARRIVING BY THIS EVENING AND OVERNIGHT...WITH SOME CHILLY WIND CHILLS BY MORNING. BEST CHANCE FOR SOME WIDELY SCT STRONG-SEVERE STORMS WILL LIKELY BE OVER NE COUNTIES WHERE DEEPEST MOISTURE AND BEST LARGE-SCALE LIFT WITH APPROACHING S/W OVER SW TX OCCURRING. THESE COUNTIES WILL BE IN FAR SWRN PORTION OF TORNADO WATCH ABOUT TO COME OUT FROM SPC. CAP FURTHER SOUTH PER SOUNDINGS WILL LIKELY KEEP THOSE AREAS FAIRLY LIMITED. WE HAVE UPDATED FOR THESE TRENDS AND EXPECT MOST THUNDERSTORM ACTIVITY WILL BE PUSHED E/NE OF N TX BY 21Z/AFTER. && .AVIATION... TOUGH CALL ON TIMING OF WIND SHIFT AND IF ANY CAA/STRATUS WILL GRAZE D/FW TAF SITES. FOR NOW AND PER COORD WITH CWSU...THINK SRN FRINGE OF STRATUS WILL AFFECT D/FW TAF SITES DURING THE AFTN HRS...GOING TO MORE VFR CIGS AND STRONGER/OCCASIONALLY GUSTY NW LOW LVL FLOW BY 00Z/AFTER.. AS S/W LIFTS AWAY AND COLDER POLAR AIRMASS MOVES IN AND THIS CAN BE SEEN IN TX PANHANDLE/WRN OK ALREADY. A FEW AMENDS LIKELY FIRST 6 HRS DUE TO CHALLENGES THAT EXIST...BUT DONT EXPECT PBLMS AFTER 00Z WITH CIG/WIND TRENDS. && .FIRE WEATHER... THOUGH GRASS FIRE DANGER BECOMING MORE MARGINAL OVER RED FLAG WARNING OVER SW COUNTIES DUE TO COLD FRONT OVERTAKING DRY-LINE EVENTUALLY....RHS STILL PROGGED TO DROP TO NEAR 30 PERCENT BY LATE AFTERNOON AND WINDS MAY OCCASIONALLY GUST TO BETWEEN 20 AND 25 MPH BEHIND THE FRONT. AREAS FROM LAMPASAS TO HAMILTON WERE STILL CONCERNED WITH. THUS...WELL LEAVE RFW (RED FLAG WARNING) GOING...THOSE NEAR COLORADO RIVER WILL SEE THE MAIN THREAT. && .PREV DISCUSSION... /ISSUED 740 AM CST TUE FEB 5 2008/ UPDATE... UPDATING TO EXPIRE SEVERE THUNDERSTORM WATCH. ALTHOUGH SUBSIDENCE IN THE WAKE OF EARLY MORNING CONVECTION/SHORTWAVE HAS LIKELY BEEN RESPONSIBLE FOR SUPPRESSION OF STORMS THUS FAR...SURFACE OBS CONTINUE TO INDICATE MODERATE PRESSURE FALLS OVER NORTH TEXAS WITH MOISTURE/INSTABILITY RECOVERING. LOCAL NOWCAST MODELS ALSO DEPICT LOWERING CIN AND INCREASING CAPES AHEAD OF SLOWLY MOVING DRY LINE. LATEST GLOBAL MODELS CONTINUE TO SLOW THE PROGRESS OF THE SYSTEM DOWN AND THEREFORE AM HESITANT TO REDUCE POPS MUCH OVER THE CENTRAL AND EASTERN CWA. IT WOULD APPEAR THAT THE SEVERE RISK IS BEST NORTHEAST OF A GAINESVILLE TO CORSICANA LINE WHERE WINDS HAVE BACKED AHEAD OF SURFACE LOW. FOR THIS UPDATE PULLED THUNDER FROM THE WESTERN COUNTIES AND LOWERED POPS...OTHER JUST SOME COSMETIC CHANGES TO HOURLY GRIDS. TR.92 PREV DISCUSSION... /ISSUED 538 AM CST TUE FEB 5 2008/ AVIATION... 12Z TAF PACKAGE THUNDERSTORMS HAVE CLEARED THE METROPLEX AIRPORTS AND THE RADAR IS MOSTLY CLEAR BUT FOR SOME LIGHT LINGERING RAIN. IN THE WAKE OF THE STORMS...WINDS VARY FROM THE SOUTHWEST TO SOUTHEAST AT SPEEDS LESS THAN 12KTS BUT A QUICK RECOVERY AND RETURN TO SOUTHERLY WINDS AT 14-18KTS IS EXPECTED BY 13-14Z. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO IMPACT THE METROPLEX AIRPORTS THIS MORNING. CHANCE FOR THUNDERSTORMS AT WACO IS LESS AND HAVE INCLUDED VCTS FOR NOW IN THE TAF BUT A THUNDERSTORM OR TWO MAY IMPACT THE AIRPORT LATE THIS MORNING. SEVERE STORMS ARE POSSIBLE IN THE METROPLEX THIS MORNING PRODUCING GUSTY WINDS UP TO 60 KTS AND LARGE HAIL ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL PREVAIL THIS TAF PERIOD BUT WILL SHIFT TO THE WEST AND THEN NORTHWEST AS A DRYLINE MOVES IN AROUND 17-18Z AND THEN A COLD FRONT AROUND 00Z. THIS WILL RESULT IN A POSSIBLE CROSSWIND PROBLEM AT MOST OF THE METROPLEX AIRPORTS. CEILINGS ARE ALREADY LIFTING OUT OF MVFR CATEGORY AND EXPECT THEM TO CONTINUE TO LIFT AND BE NEARLY SKC BY THIS EVENING. 82/JLD PREV DISCUSSION... /ISSUED 248 AM CST TUE FEB 5 2008/ DISCUSSION... POTENT UPPER LEVEL TROUGH IS NOW MOVING THROUGH NEW MEXICO AND WILL MOVE ACROSS THE REGION TODAY. MODELS HAVE SLOWED THE PROGRESS OF THE SYSTEM AND THIS WILL RESULT IN GREATER COVERAGE OF STORMS THIS MORNING...SOME SEVERE. DYNAMIC LIFT IS NOW BEGINNING TO OVER SPREAD NORTH TEXAS EARLY THIS MORNING...BUT STORMS ARE ELEVATED AT THIS TIME. VERY STEEP MID LEVEL LAPSE RATES ARE PRODUCING MU CAPES APPROACHING 1000 J/KG WHILE DEEP LAYER SHEAR IS MORE THAN AMPLE FOR ORGANIZED CONVECTIVE MODES...INCLUDING BOWING SEGMENTS AND SUPERCELLS. SEVERE THREAT WILL PRIMARILY BE HAIL AND DAMAGING WIND GUSTS. LOW LEVEL SHEAR IS VERY STRONG...BUT CURRENTLY TORNADO THREAT IS MITIGATED BY LIMITED ABILITY FOR STORMS TO INGEST SURFACE PARCELS DUE TO CAP AROUND 850 MB. THE RUC SHOWS A NARROW OPPORTUNITY AHEAD OF AN EASTWARD MOVING COLD FRONT WHERE THE CAP ERODES ENOUGH FOR SURFACE BASED CONVECTION AFTER DAY BREAK. THUS WILL NEED TO MONITOR DISCRETE STORMS CLOSELY FOR ISOLATED TORNADIC POTENTIAL THIS MORNING MAINLY ALONG AND EAST OF I-35. ASIDE FROM SEVERE WEATHER POTENTIAL...FIRE WEATHER WILL BE A CONCERN LATER THIS AFTERNOON OVER THE SOUTHWESTERN COUNTIES. MODELS ARE IN POOR AGREEMENT ON WIND SPEEDS AND HUMIDITY VALUES OVER THE AREA. WILL GENERALLY SIDE WITH A BLEND OF THE GFS/RUC FORECASTS WITH THE DRY SLOT FROM THE UPPER LEVEL LOW MOVING ACROSS THE SOUTHERN COUNTIES. THIS WILL ALLOW WINDS 20-30KT 925MB WINDS TO MIX DOWN FROM ALOFT AS WELL AS SOME LOW DEWPOINTS. DESPITE MORNING RAINS IN THE AREA...A COUPLE HOURS OF SUN...DRY WINDS...AND 70 DEGREE TEMPERATURES WILL DRY OUT THE FREEZE DRIED GRASSES AND FUELS. WE HAVE UPGRADED MOST OF THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR THE SW ZONES. COLD FRONT WILL SWEEP THROUGH THE REGION LATE THIS AFTERNOON AND EVENING WITH BREEZY NW WINDS CONTINUING THROUGH THE NIGHT. SOME WRAP AROUND CLOUDS ARE POSSIBLE OVER THE NORTHERN ZONES TONIGHT...BUT OTHERWISE IT WILL BE SUNNY WEDNESDAY WITH PLEASANTLY COOL TEMPERATURES. THE PROGRESSIVE ZONAL UPPER LEVEL FLOW WILL CONTINUE THROUGH THE WEEKEND WITH ANOTHER COLD FRONT MOVING THROUGH ON THURSDAY AND AGAIN FRIDAY EVENING. NO RAIN WITH EITHER SYSTEM AND IT WILL ONLY SERVE TO SWITCH WINDS AROUND AND REINFORCE THE MILD WEATHER. AIRMASS WILL CONTINUE TO REMAIN DRY AND MAINLY CLEAR SKIES ARE EXPECTED INTO THE WEEKEND. LONG RANGE MODELS SHOW A COLD FRONT BACK-DOORING IN FROM THE NORTHEAST AS POLAR HIGH MOVES INTO THE EASTERN SEABOARD. WILL SHOW A SLIGHT COOL DOWN SUNDAY AND MONDAY AND AN INCREASE IN CLOUD COVER. HAVE KEPT FORECAST DRY MONDAY AND TUESDAY...ALTHOUGH GFS IS TRYING TO SPIT OUT SOME LIGHT QPF AMOUNTS. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 37 56 37 60 / 70 0 0 0 0 WACO, TX 75 36 58 38 63 / 50 0 0 0 0 PARIS, TX 73 35 51 33 54 / 100 0 0 0 0 DENTON, TX 72 33 56 33 59 / 70 0 0 0 0 MCKINNEY, TX 73 34 55 31 57 / 90 0 0 0 0 DALLAS, TX 74 40 56 38 59 / 80 0 0 0 0 TERRELL, TX 74 38 55 36 59 / 80 0 0 0 0 CORSICANA, TX 75 40 56 37 64 / 60 0 0 0 0 TEMPLE, TX 75 38 60 37 65 / 40 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CST THIS EVENING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ115-116-129>132-141>144-156>160-174. && 84
Hazardous weather outlook, Feb 5, 1:41 PM CST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 141 PM CST TUE FEB 5 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061945- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 141 PM CST TUE FEB 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW SEVERE STORMS WITH LARGE HAIL AND DAMAGING WIND ARE EXPECTED EAST OF INTERSTATE 35 THROUGH LATE AFTERNOON. FREQUENT CLOUD-TO-GROUND LIGHTNING AND BRIEF HEAVY RAINFALL TO BETWEEN 1 AND 2 INCHES CAN ALSO BE EXPECTED... AS A STRONG COLD FRONT AND UPPER LEVEL DISTURBANCE MOVE ACROSS THE AREA. THE COLD FRONT SHOULD EXIT THE REGION BY SUNSET THIS EVENING...WITH ISOLATED ACTIVITY POSSIBLE FROM PARIS TO CENTERVILLE THROUGH 8 PM. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM FOR WEST AND SOUTHWEST PORTIONS OF NORTH TEXAS...DUE TO GUSTY NORTHWEST AND WEST WINDS BETWEEN 15 AND 25 MPH AND LOWER HUMIDITIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN ELEVATED FIRE DANGER IS POSSIBLE ACROSS THE WESTERN TWO THIRDS OF NORTH TEXAS ON WEDNESDAY AFTERNOON...DUE TO BREEZY WEST AND NORTHWEST WINDS AND HUMIDITIES FALLING TO...OR BELOW 30 PERCENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON EAST OF INTERSTATE 35 FOR SEVERE STORMS ALONG A COLD FRONT. 05/
In the hours before
Special weather statement, Feb 5, 1:02 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
102 PM CST TUE FEB 5 2008
TXZ134-145-051930-
ELLIS TX-HILL TX-
102 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN ELLIS COUNTY
NORTH CENTRAL HILL COUNTY
AT 102 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF HILLSBORO...MOVING NORTHEAST
AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ITASCA AND MAYPEARL.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST TUESDAY EVENING
FOR NORTHEASTERN TEXAS.
LAT...LON 3207 9728 3227 9713 3227 9710 3228 9709
3233 9709 3240 9704 3227 9684 3203 9721
TIME...MOT...LOC 1902Z 220DEG 37KT 3211 9717
13Special weather statement, Feb 5, 1:35 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
135 PM CST TUE FEB 5 2008
TXZ104-052000-
COLLIN TX-
135 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN COLLIN COUNTY
AT 135 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF MCKINNEY...MOVING NORTHEAST
AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...LOWRY CROSSING AND
PRINCETON.
ONE-HALF INCH DIAMETER HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED
FROM THIS STORM.
LAT...LON 3325 9673 3340 9658 3340 9639 3336 9638
3334 9636 3335 9633 3334 9629 3310 9653
TIME...MOT...LOC 1935Z 221DEG 41KT 3326 9658Special weather statement, Feb 5, 1:37 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
137 PM CST TUE FEB 5 2008
TXZ145-052000-
HILL TX-
137 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN HILL COUNTY
AT 137 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF HILLSBORO...MOVING
NORTHEAST AT 50 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CARLS CORNER...
COVINGTON...HILLSBORO...ITASCA AND WHITNEY.
ONE HALF INCH DIAMETER HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED
FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3179 9726 3209 9745 3223 9731 3225 9719
3226 9718 3226 9714 3227 9712 3227 9708
3211 9697
TIME...MOT...LOC 1937Z 221DEG 48KT 3219 9718
DUNNLocal storm report, Feb 5, 2:03 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
203 PM CST TUE FEB 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL GARLAND 32.91N 96.63W
02/05/2008 E1.00 INCH DALLAS TX AMATEUR RADIOLocal storm report, Feb 5, 2:09 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
209 PM CST TUE FEB 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HAIL BONHAM 33.59N 96.18W
02/05/2008 E0.88 INCH FANNIN TX TRAINED SPOTTERThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 2:05 AM CST | Special Weather Statement | FWD | Comanche | 25 min |
| Feb 5, 2:13 AM CST | Severe Thunderstorm Warning | FWD | Mills | 32 min |
| Feb 5, 2:25 AM CST | Severe Thunderstorm Warning | FWD | Comanche | 35 min |
| Feb 5, 3:26 AM CST | Red Flag Warning | FWD | Bell, Bosque, Comanche, Coryell, Eastland, Erath and 10 more | 15 hr |
| Feb 5, 1:02 PM CST | Special Weather Statement | FWD | Hill | 28 min |
| Feb 5, 1:32 PM CST | Severe Thunderstorm Warning | FWD | Dallas | 35 min |
| Feb 5, 1:35 PM CST | Special Weather Statement | FWD | Collin | 25 min |
| Feb 5, 1:37 PM CST | Special Weather Statement | FWD | Hill | 23 min |
| Feb 5, 1:40 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 50 min |
| Feb 5, 1:53 PM CST | Severe Thunderstorm Warning | FWD | Collin, Dallas | 47 min |
| Feb 5, 2:08 PM CST | Severe Thunderstorm Warning | FWD | Fannin | 41 min |
| Feb 5, 2:11 PM CST | Special Weather Statement | FWD | Falls | 34 min |
| Feb 5, 2:17 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Kaufman | 28 min |
| Feb 5, 2:30 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 49 min |
| Feb 5, 2:44 PM CST | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Kaufman, Rains | 31 min |
| Feb 5, 3:02 PM CST | Severe Thunderstorm Warning | FWD | Freestone, Limestone, Navarro | 58 min |
| Feb 5, 3:07 PM CST | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Lamar | 38 min |
| Feb 5, 3:09 PM CST | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 39 min |
| Feb 5, 3:34 PM CST | Severe Thunderstorm Warning | FWD | Limestone, Robertson | 25 min |
| Feb 5, 3:45 PM CST | Special Weather Statement | FWD | Henderson | 30 min |
| Feb 5, 4:00 PM CST | Severe Thunderstorm Warning | FWD | Anderson, Henderson, Van Zandt | 33 min |
| Feb 5, 4:12 PM CST | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 48 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.